Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29829
Title: Soliton in fiber lasers beyond the Ginzburg-Landau equation approximation
Authors: Lei, D
Tang, D
Zhao, L
Fu, X
Wen, S
Xu, H
Dong, H
Keywords: Fiber laser
Soliton
Lorentzian gain bandwidth
Nonlinear polarization rotation
Issue Date: 2007
Publisher: North-Holland
Source: Optics communications, 2007, v. 275, no. 2, p. 404-408 How to cite?
Journal: Optics communications 
Abstract: Operation of a passively mode-locked fiber laser beyond the Ginzburg–Landau Equation (GLE) approximation is numerically investigated. It is found that even in the Maxwell–Bloch formalism stable solitary waves can still be obtained in the laser due to the cavity pulse peak clamping effect. We further show that the gain bandwidth plays a significant role in determining the detailed property of the formed solitary pulses.
URI: http://hdl.handle.net/10397/29829
ISSN: 0030-4018
EISSN: 1873-0310
DOI: 10.1016/j.optcom.2007.03.064
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Citations as of Feb 25, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.